MathSciNet Relay Station
MathSciNet bibliographic data
MR663866 47D15 (46B99 47B10)
Arazy, Jonathan Certain Schur-Hadamard multipliers in the spaces $C\sb{p}$. Proc. Amer. Math. Soc. 86 (1982), no. 1, 59–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement